# SDR EE4Y201712215443

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 190000251
- Aircraft time: 21,261 hours, 18,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverse, Bfgoodrich
- Component part number: 601E0100540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER, FWD SIDE UPPER CORNER ANGLE WITH MISSING MATERIAL AND SHARP EDGES.  IT WAS REPAIRED.
